Translator Disclaimer
September 2015 Linear flags and Koszul filtrations
Viviana Ene, Jürgen Herzog, Takayuki Hibi
Kyoto J. Math. 55(3): 517-530 (September 2015). DOI: 10.1215/21562261-3089028


We show that the graded maximal ideal of a graded K-algebra R has linear quotients for a suitable choice and order of its generators if the defining ideal of R has a quadratic Gröbner basis with respect to the reverse lexicographic order, and we show that this linear quotient property for algebras defined by binomial edge ideals characterizes closed graphs. Furthermore, for algebras defined by binomial edge ideals attached to a closed graph and for join-meet rings attached to a finite distributive lattice we present explicit Koszul filtrations.


Download Citation

Viviana Ene. Jürgen Herzog. Takayuki Hibi. "Linear flags and Koszul filtrations." Kyoto J. Math. 55 (3) 517 - 530, September 2015.


Received: 9 December 2013; Accepted: 7 May 2014; Published: September 2015
First available in Project Euclid: 9 September 2015

zbMATH: 1330.13011
MathSciNet: MR3395974
Digital Object Identifier: 10.1215/21562261-3089028

Primary: 05E40, 13A30, 13C13, 13F99

Rights: Copyright © 2015 Kyoto University


Vol.55 • No. 3 • September 2015
Back to Top